Alert archive / New Mexico / Flash Flood Watches in 2021

Flash Flood Watch 8, NWS Albuquerque, NM

July 14, 202117 counties in New Mexico

NWS Albuquerque, NM issued this flash flood watch at Jul 14, 2021, 3:06 AM MDT for 17 counties in New Mexico. It took effect at Jul 14, 2021, 12:00 PM MDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2021, 3:06 AM MDT (09:06 UTC)
In effect from
Jul 14, 2021, 12:00 PM MDT
Expired
Jul 17, 2021, 12:00 AM MDT
In force
60 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Colfax County, NM, Los Alamos County, NM, McKinley County, NM, Mora County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 58 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2810 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

372 
WGUS65 KABQ 140906
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
306 AM MDT Wed Jul 14 2021

NMZ201>219-227-228-241-141800-
/O.NEW.KABQ.FF.A.0008.210714T1800Z-210715T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-San Francisco River
Valley-Tusas Mountains Including Chama-Jemez Mountains-Glorieta
Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro
Area-Middle Rio Grande Valley/Albuquerque Metro Area-Johnson and
Bartlett Mesas Including Raton Pass-Far Northeast Highlands-San
Agustin Plains and Adjacent Lowlands-
306 AM MDT Wed Jul 14 2021

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH LATE 
TONIGHT...

The National Weather Service in Albuquerque has issued a

* Flash Flood Watch for portions of central, north central, 
  northeast, northwest, and west central New Mexico, including the 
  following areas, in central New Mexico, Middle Rio Grande 
  Valley/Albuquerque Metro Area and San Agustin Plains and Adjacent 
  Lowlands. In north central New Mexico, East Slopes Sangre de 
  Cristo Mountains, Espanola Valley, Far Northwest Highlands, 
  Glorieta Mesa Including Glorieta Pass, Jemez Mountains, Northern 
  Sangre de Cristo Mountains, Northwest Highlands, Santa Fe Metro 
  Area, Southern Sangre de Cristo Mountains, Tusas Mountains 
  Including Chama and Upper Rio Grande Valley. In northeast New 
  Mexico, Far Northeast Highlands and Johnson and Bartlett Mesas 
  Including Raton Pass. In northwest New Mexico, Chuska Mountains 
  and Northwest Plateau. In west central New Mexico, San Francisco 
  River Valley, Southwest Mountains, West Central Highlands, West 
  Central Mountains and West Central Plateau.

* From Noon MDT today through late tonight.

* A disturbance aloft will approach northern New Mexico today, 
  bringing abundant moisture and instability that will lead to 
  scattered to numerous thunderstorms. Many thunderstorms will be 
  capable of producing heavy to torrential rainfall with localized 
  areas receiving in excess of 2 inches under the strongest storms. 
  Areas that have recently received heavy rainfall are likely to 
  have saturated soils and will be susceptible to abrupt runoff and 
  flash flooding. In addition, burn scars from recent wildfires will 
  also be vulnerable to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Shoemake
6 follow-up statements
345 
WGUS65 KABQ 141752
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
1152 AM MDT Wed Jul 14 2021

NMZ201>219-227-228-241-151000-
/O.CON.KABQ.FF.A.0008.210714T1800Z-210715T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-San Francisco River
Valley-Tusas Mountains Including Chama-Jemez Mountains-Glorieta
Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro
Area-Middle Rio Grande Valley/Albuquerque Metro Area-Johnson and
Bartlett Mesas Including Raton Pass-Far Northeast Highlands-San
Agustin Plains and Adjacent Lowlands-
1152 AM MDT Wed Jul 14 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of central, north central, northeast, northwest, and west 
  central New Mexico, including the following areas, in central New 
  Mexico, Middle Rio Grande Valley/Albuquerque Metro Area and San 
  Agustin Plains and Adjacent Lowlands. In north central New Mexico, 
  East Slopes Sangre de Cristo Mountains, Espanola Valley, Far 
  Northwest Highlands, Glorieta Mesa Including Glorieta Pass, Jemez 
  Mountains, Northern Sangre de Cristo Mountains, Northwest 
  Highlands, Santa Fe Metro Area, Southern Sangre de Cristo 
  Mountains, Tusas Mountains Including Chama and Upper Rio Grande 
  Valley. In northeast New Mexico, Far Northeast Highlands and 
  Johnson and Bartlett Mesas Including Raton Pass. In northwest New 
  Mexico, Chuska Mountains and Northwest Plateau. In west central 
  New Mexico, San Francisco River Valley, Southwest Mountains, West 
  Central Highlands, West Central Mountains and West Central Plateau.

* Through late tonight.

* A disturbance aloft will approach northern New Mexico today, 
  bringing abundant moisture and instability that will lead to 
  scattered to numerous thunderstorms. Many thunderstorms will be 
  capable of producing heavy to torrential rainfall with localized 
  areas receiving in excess of 2 inches under the strongest storms. 
  Areas that have recently received heavy rainfall are likely to 
  have saturated soils and will be susceptible to abrupt runoff and 
  flash flooding. In addition, burn scars from recent wildfires will 
  also be vulnerable to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$

11
202 
WGUS65 KABQ 150910
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
310 AM MDT Thu Jul 15 2021

NMZ201>207-210>219-227-228-151015-
/O.CAN.KABQ.FF.A.0008.000000T0000Z-210715T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Tusas Mountains Including Chama-Jemez
Mountains-Glorieta Mesa Including Glorieta Pass-Northern Sangre
de Cristo Mountains-Southern Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-Middle Rio Grande
Valley/Albuquerque Metro Area-Johnson and Bartlett Mesas
Including Raton Pass-Far Northeast Highlands-
310 AM MDT Thu Jul 15 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central, north central, 
northeast, northwest, and west central New Mexico, including the 
following areas, in central New Mexico, Middle Rio Grande 
Valley/Albuquerque Metro Area. In north central New Mexico, East 
Slopes Sangre de Cristo Mountains, Espanola Valley, Far Northwest 
Highlands, Glorieta Mesa Including Glorieta Pass, Jemez Mountains, 
Northern Sangre de Cristo Mountains, Northwest Highlands, Santa Fe 
Metro Area, Southern Sangre de Cristo Mountains, Tusas Mountains 
Including Chama and Upper Rio Grande Valley. In northeast New 
Mexico, Far Northeast Highlands and Johnson and Bartlett Mesas 
Including Raton Pass. In northwest New Mexico, Chuska Mountains and 
Northwest Plateau. In west central New Mexico, West Central 
Highlands, West Central Mountains and West Central Plateau. has been 
cancelled.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

NMZ208-209-241-151800-
/O.EXT.KABQ.FF.A.0008.000000T0000Z-210716T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-San Agustin Plains
and Adjacent Lowlands-
310 AM MDT Thu Jul 15 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch is now in effect for

* Portions of central and west central New Mexico, including the 
  following areas, in central New Mexico, San Agustin Plains and 
  Adjacent Lowlands. In west central New Mexico, San Francisco River 
  Valley and Southwest Mountains.

* Through this evening.

* Abundant moisture will remain in place today across portions of 
  southwestern New Mexico, and scattered to numerous thunderstorms 
  are expected to develop through the afternoon and early evening. 
  Many thunderstorms will be slow moving and capable of producing 
  heavy rainfall with localized areas receiving in excess of 2 
  inches in less than an hour's time.

Areas that have recently received heavy rainfall are likely to have 
saturated soils and will be susceptible to abrupt runoff and flash 
flooding. In addition, burn scars from recent wildfires will also be 
vulnerable to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Shoemake
546 
WGUS65 KABQ 151748
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
1148 AM MDT Thu Jul 15 2021

NMZ208-209-241-161000-
/O.EXT.KABQ.FF.A.0008.000000T0000Z-210717T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-San Agustin Plains
and Adjacent Lowlands-
1148 AM MDT Thu Jul 15 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING...

The Flash Flood Watch is now in effect for

* Portions of central and west central New Mexico, including the 
  following areas, in central New Mexico, San Agustin Plains and 
  Adjacent Lowlands. In west central New Mexico, San Francisco River 
  Valley and Southwest Mountains.

* Through Friday evening.

* Abundant moisture will remain in place today through tomorrow 
  across portions of southwestern New Mexico and scattered to 
  numerous thunderstorms are expected to develop through the 
  afternoon and early evening. Many thunderstorms will be 
  slow-moving and capable of producing heavy rainfall with localized 
  areas receiving in excess of 2 inches in less than an hour's time.

* Areas that have recently received heavy rainfall are likely to 
  have saturated soils and will be susceptible to abrupt runoff and 
  flash flooding. In addition, burn scars from recent wildfires will 
  also be vulnerable to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

12
769 
WGUS65 KABQ 160952
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
352 AM MDT Fri Jul 16 2021

NMZ208-209-241-162215-
/O.CON.KABQ.FF.A.0008.000000T0000Z-210717T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-San Agustin Plains
and Adjacent Lowlands-
352 AM MDT Fri Jul 16 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of central and west central New Mexico, including the 
  following areas, in central New Mexico, San Agustin Plains and 
  Adjacent Lowlands. In west central New Mexico, San Francisco River 
  Valley and Southwest Mountains.

* Through this evening.

* Rich monsoon moisture will remain in place today, enabling 
  stronger thunderstorms to produce rain at rates over 1.5 inches 
  per hour. In addition, storms will move slowly producing a risk of 
  heavy rainfall and flash flooding.

* Complex terrain, recent burn scars, and locations where the ground 
  is already saturated from recent heavy rain will be especially 
  susceptible to rapid runoff and flash flooding today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and be prepared to move to higher 
ground if Flash Flood Warnings are issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$

44
439 
WGUS65 KABQ 162206
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
406 PM MDT Fri Jul 16 2021

NMZ208-209-241-170600-
/O.CON.KABQ.FF.A.0008.000000T0000Z-210717T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-San Agustin Plains
and Adjacent Lowlands-
406 PM MDT Fri Jul 16 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

The Flash Flood Watch continues for

* Portions of central and west central New Mexico, including the 
  following areas, in central New Mexico, San Agustin Plains and 
  Adjacent Lowlands. In west central New Mexico, San Francisco River 
  Valley and Southwest Mountains.

* Until Midnight MDT tonight.

* Rich monsoon moisture will remain in place today, enabling 
  stronger thunderstorms to produce rain at rates over 1.5 inches 
  per hour. In addition, storms will move slowly producing a risk of 
  heavy rainfall and flash flooding.

* Complex terrain, recent burn scars, and locations where the ground 
  is already saturated from recent heavy rain will be especially 
  susceptible to rapid runoff and flash flooding today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and be prepared to move to higher 
ground if Flash Flood Warnings are issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$

11
258 
WGUS65 KABQ 170555
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
1155 PM MDT Fri Jul 16 2021

NMZ208-209-241-170700-
/O.EXP.KABQ.FF.A.0008.000000T0000Z-210717T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-San Agustin Plains
and Adjacent Lowlands-
1155 PM MDT Fri Jul 16 2021

...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

The Flash Flood Watch for portions of central and west central New 
Mexico, including the following areas, in central New Mexico, San 
Agustin Plains and Adjacent Lowlands. In west central New Mexico, 
San Francisco River Valley and Southwest Mountains. will expire at 
Midnight MDT tonight.

The Flash Flood Watch is cancelled. Flooding is no longer expected 
to pose a threat. Please continue to heed any remaining road 
closures.

$$

44

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 13, 11:37 PM MDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jul 13, 11:37 PM MDT, 3 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1137 PM MDT Tue Jul 13 2021

.AVIATION...
06Z TAF CYCLE
A disturbance aloft is slowly moving across northern New Mexico with
showers and thunderstorms accompanying. This activity will gradually
decrease in coverage an intensity toward dawn, but a second wave of
storms is expected to enter the state through the late morning and
into the afternoon Wednesday. Storms with this second disturbance
will tend to favor the northwestern half of New Mexico through the
afternoon with some expansion into the east central plains possible
into the evening. Storms will be capable of heavy downpours that will
temporarily reduce ceilings and visibility while producing gusty
winds, small hail and lightning. Storms will be slow to diminish into
the early morning hours Thursday.

52

&&

.PREV DISCUSSION...257 PM MDT Tue Jul 13 2021...
.SYNOPSIS...
The coverage of showers and thunderstorms with heavy rainfall will
increase over the region through the end of this week. The greatest
chances for storms will focus over northern, central, and western
New Mexico each afternoon. Direct hits will be capable of producing
localized flash flooding, hail, strong winds, and frequent cloud to
ground lightning strikes. Temperatures will be near to slightly
below normal in this pattern through the end of the week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
Thunderstorms with locally heavy rainfall will increase in coverage
tonight through Wednesday night, especially over the northwest two
thirds of the forecast area. A Flash Flood Watch will be something
for tonight's night shift to consider for Wednesday and Wednesday
night. The upper level high pressure system west of NM will weaken
through the short term as an upper level trough crosses the northern
and central Rockies and a disturbance rotates around the northern
periphery of the upper level ridge and southeastward across NM.  The
trough will draw richer moisture over the state from AZ with PWATs
varying from 1-1.44 inches across the forecast area on Wednesday,
except for lower values in southwest Chaves County. After slow and
variable storm motions today, cells will begin to move toward the
northeast and east tonight, then toward the east and southeast as
the disturbance crosses on Wednesday afternoon and night. With all
the cloud cover and precipitation on Wednesday, high temperatures
will fall Wednesday with readings varying from near normal over the
northeast corner of the state to as much as 13 degrees below normal
over central and western areas.

LONG TERM...(THURSDAY THROUGH MONDAY)...
The weak trough axis over central NM on Wednesday will drift slowly
east into eastern NM thru Thursday. Deep moisture and instability w/
strong afternoon heating and terrain-dominated forcing will allow
another round of showers and storms to develop over much of central
and eastern NM Thursday. PW values over 1.2" will favor torrential
rainfall w/ the stronger storms. The H5 high center will be focused
over central AZ so storm motion will be slow to the south-southeast.
The H5 high center is still expected to drift east into western NM
while weakening Friday and Saturday. This will force slightly drier
air into our area however storm motion will be nearly stationary so
more heavy rainfall is likely. By Sunday, the H5 high is expected to
drift north into southern UT with northeast to southwest steering
flow over NM. The chance for showers and storms w/ heavy rainfall
will continue. Temps thru this period will be near to slightly below
normal. A potentially drier and warmer pattern is still possible by
next week as the H5 high strengthens and sprawls over the central
Rockies.

44/Guyer

&&

.FIRE WEATHER...
Fire weather concerns will be thunderstorm outflows and runoff from
burn scars over the next 7 days.  Rich monsoon moisture will remain
in place, even impacting the Four Corners area tonight through
Thursday.  The Gallup to Farmington area will begin to dry out and
get hotter again this weekend into early next week, but daily rounds
of scattered to numerous showers and thunderstorms capable of
locally heavy rain will continue elsewhere.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 13, 3:48 AM MDT, 23 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
348 AM MDT Tue Jul 13 2021

NMZ201>241-141000-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
348 AM MDT Tue Jul 13 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Another round of slow-moving thunderstorms is expected this afternoon
through early tonight. Storm motions will generally be toward the
south or southwest between 10 and 20 mph. Locally heavy rainfall can
be expected with any of the stronger storms and isolated hail up to
quarter-sized with the most intense storm cells. Brief heavy rain may
lead to localized areas of flash flooding, especially over and near
recent and older burn scars. Isolated locations may receive up to 2
inches of rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Present indications are that Wednesday afternoon through Thursday
night will be the most active period this week with a heightened
threat of flash flooding particularly over and below recent burn
scars as well as areas that have received substantial rainfall the
past week. Additionally, a few strong to severe thunderstorms are
expected capable of large hail and damaging winds. Storm motions for
Wednesday and Thursday will generally be toward the southeast or
south.

For the period Friday and beyond.... scattered to numerous
thunderstorms are expected. Storm motions will shift and slowly
toward the south or southwest and rainfall could become heavy at
times. This may lead to localized areas of flash flooding, especially
over and near recent and older burn scars. Isolated locations may
receive up to 2 inches of rainfall. A few storms may also produce
small hail and wind gusts to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

41

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:35 PM MDTAreal Flood AdvisoryABQCibola, McKinley115 min
Jul 13, 9:56 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval3 hr
Jul 13, 10:47 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 14, 2:19 PM MDTSpecial Weather StatementABQTaos26 min
Jul 14, 2:26 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe109 min
Jul 14, 3:09 PM MDTFlash Flood WarningABQSanta Fe111 min
Jul 14, 3:12 PM MDTSpecial Weather StatementABQ33 min
Jul 14, 4:27 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 14, 4:42 PM MDTAreal Flood AdvisoryABQSocorro2 hr

Nearby

Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.